RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2002, Volume 14, Number 10, Pages 43–58 (Mi mm536)  

The self-organization models of various base forming

V. M. Balykab, D. P. Kostomarovab, V. I. Kukulinab, K. A. Shishaevab

a M. V. Lomonosov Moscow State University
b Moscow Aviation Institute

Abstract: A new way in forming a various base, that is used in simulation complex boundary problems is discussed. The optimum structure of the basis functions is chosen on the base of the principles of the self-organization of the complex systems theory, that let us make algorithms in forming basis functions simple enough. The new operations under the statistical samples are introduced. This reduces to an absolutely new algorithms of solving many-dimensional and optimization problems. The practice convergence of the self-organization method is shown in the model test.

Full text: PDF file (1503 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 14.06.2001

Citation: V. M. Balyk, D. P. Kostomarov, V. I. Kukulin, K. A. Shishaev, “The self-organization models of various base forming”, Matem. Mod., 14:10 (2002), 43–58

Citation in format AMSBIB
\Bibitem{BalKosKuk02}
\by V.~M.~Balyk, D.~P.~Kostomarov, V.~I.~Kukulin, K.~A.~Shishaev
\paper The self-organization models of various base forming
\jour Matem. Mod.
\yr 2002
\vol 14
\issue 10
\pages 43--58
\mathnet{http://mi.mathnet.ru/mm536}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1989782}
\zmath{https://zbmath.org/?q=an:1091.65506}


Linking options:
  • http://mi.mathnet.ru/eng/mm536
  • http://mi.mathnet.ru/eng/mm/v14/i10/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:325
    Full text:109
    References:47
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019